# SDR CA110614010

- Difficulty date: June 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 30,826 hours
- Engine: Garrtt TPE331*
- System (JASC): 3244 · Tire
- Part: Bolt
- Part number: MAY92835
- Condition: Loose
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION 4 OF THE 6 BOLTS FOUND LOOSE - WHEEL ASSY REMOVED AND SENT TO O/H SHOP FOR DETAILED INSPECTION - SERVICIBLE WHEEL ASSY INSTALLED.
